# SDR IPXA2016022299764

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974600000
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOOR PANEL 161 MF HAS DENTS REPAIR IAW EO A300-5320-42722-E AND SRM 53-10-20-201, 51-77-10, 51-77-11.
